Sounds like you might have some narrowing going on in there. Its possible that the hernia could be twisting your bowels and causing problems. Can you get in and at least see your family doc, I don't think this is something to let go. Better safe than sorry.
As for the probiotics, I was using one for probably two years no problem, and then the company changed its formulation, and it then started giving me bad heartburn
I had to stop it and start taking more of the other probiotic I took at bedtime. So you aren't alone with the probiotics causing heartburn. Hope you get figured out whats going on with you.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium w/Vit D, and Xanax as needed for my anxiety. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*